# SDR CA000427018

- Difficulty date: April 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,149 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204200
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ARM WAS FOUND CRACKED ON INSPECTION.LOCATION IS SAME AS CRACK IN ARM ON SDR 981214005 AS PICTURED IN FEED-BACK 2/99.
